# SDR 95ZZZW732

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 487A - MCO-MIA - LANDING GEAR CIRCUIT BREAKER POPPED ON RETRACT OUT OF MCO.  TROUBLE SHOT SYSTEM WIRING.  PERFORMED SEVERAL GEAR SWINGS.  OPS CHECK GOOD, COULD NOT DUPLICATE.
